Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Euler characteristics of generalized Haken manifolds

Michael W Davis and Allan L Edmonds

Algebraic & Geometric Topology 14 (2014) 3701–3716
Bibliography
1 B Bekka, P de la Harpe, A Valette, Kazhdan's property (T), New Mathematical Monographs 11, Cambridge Univ. Press (2008) MR2415834
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer, Berlin (1999) MR1744486
3 R Charney, M Davis, The Euler characteristic of a nonpositively curved, piecewise Euclidean manifold, Pacific J. Math. 171 (1995) 117 MR1362980
4 M M Cohen, Homeomorphisms between homotopy manifolds and their resolutions, Invent. Math. 10 (1970) 239 MR0275439
5 M W Davis, The geometry and topology of Coxeter groups, London Mathematical Society Monographs Series 32, Princeton Univ. Press (2008) MR2360474
6 M W Davis, When are two Coxeter orbifolds diffeomorphic?, Michigan Math. J. 63 (2014) 401
7 M W Davis, B Okun, Vanishing theorems and conjectures for the $\ell^2$–homology of right-angled Coxeter groups, Geom. Topol. 5 (2001) 7 MR1812434
8 A L Edmonds, The Euler characteristic of a Haken $4$–manifold, arXiv:1306.2616
9 B Foozwell, The universal covering space of a Haken $n$–manifold, arXiv:1108.0474
10 B Foozwell, Haken $n$–manifolds, PhD thesis, University of Melbourne (2007)
11 B Foozwell, H Rubinstein, Four-dimensional Haken cobordism theory, arXiv:1212.6301
12 B Foozwell, H Rubinstein, Introduction to the theory of Haken $n$–manifolds, from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 71 MR2866924
13 M H Freedman, F Quinn, Topology of $4$–manifolds, Princeton Mathematical Series 39, Princeton Univ. Press (1990) MR1201584
14 R Frigerio, J F Lafont, A Sisto, Rigidity of high-dimensional graph manifolds, arXiv:1107.2019
15 K Johannson, Homotopy equivalences of $3$–manifolds with boundaries, Lecture Notes in Mathematics 761, Springer, Berlin (1979) MR551744
16 K Johannson, On the loop- and sphere theorem, from: "Low-dimensional topology" (editor K Johannson), Conf. Proc. Lecture Notes Geom. Topology 3, Int. Press (1994) 47 MR1316171
17 M A Kervaire, Smooth homology spheres and their fundamental groups, Trans. Amer. Math. Soc. 144 (1969) 67 MR0253347
18 R Kirby (editor), Problems in low-dimensional topology, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
19 D Sullivan, Singularities in spaces, from: "Proceedings of Liverpool Singularities Symposium, II" (editor C T C Wall), Lecture Notes in Math. 209, Springer, Berlin (1971) 196 MR0339241